# SDR DALA2019091605319

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 71,670 hours, 52,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE ATTACH FRAME CRACKED @2:00 POSITION AT PIN. REMOVED FRAME P/N 9911843-6. DRILLED UP REPLACEMENT FRAME P/N 5966769U501 PER DWG 9911843. (458779) INSTALLED NEW FRAME IAW DWG 9911843. (LP1272701)
